# SDR UALA2012032601906

- Difficulty date: March 23, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 85,619 hours, 13,700 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T1654179
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E UPPER OTBD PANEL HAS DAMAGE.  REF IPC 57-51-65-002 REMOVED AND ROUTED TO SHOP 273 FOR DELAM REPAIR ON R62260.
